Mathematical Notes

, Volume 67, Issue 6, pp 786–791

Rational approximations to certain numbers

  • B. G. Tasoev
Article

DOI: 10.1007/BF02675633

Cite this article as:
Tasoev, B.G. Math Notes (2000) 67: 786. doi:10.1007/BF02675633

Abstract

The exact order of approximation to certain numbers by rational numbers is established. The basic tool for this purpose is an expansion in regular continued fractions. Some new such expansions are also derived.

Key words

rational approximationcontinued-fraction expansionEuler expansionFibonacci sequence

Copyright information

© Kluwer Academic/Plenum Publishers 2000

Authors and Affiliations

  • B. G. Tasoev
    • 1
  1. 1.Institute of Applied Mathematics and Computer ScienceState Scientific Center of the Republic of North Osetiya-AlaniyaUSSR